# SDR 06FDEA0335

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 75,959 hours, 19,956 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Misinstalled
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

REPAIR LOCATED AT LEFT OUTBOARD AILERON OUTBOARD END T/E WEDGE REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED OLD REPAIR NOT WITHIN FAA APPROVED DATA.  FABRICATED NEW WEDGE SECTION AND ZEE IAW DC10-30 SRM 57-26-00 FIG 10 VOL I.  ALODINED AND PRIMED IAW DC10-30 SRM 51-21-01 VOL II.  INSTALLED REPAIR IAW DC10-30 SRM 57-20-00 FIG 10 VOL I AND DC10-30, 51-35-02 VOL II.
